Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Vyana

My experience with Sotret 6 MORE DAYS LEFT!!!

Started month Four. Wow!

Scary thing though, my derm called on Friday (i missed the call so i recieved a voice mail) and wants to speak to me about my last appt... I also recieved a letter in the mail that my tryglicerides were slightly elevated... eep!

I don't want to stop the medication yet, I'm still getting active acne... and it's I haven't had an IBS problem since starting... Hopefully it's nothing and they're just calling to tell me that I should watch my diet and to avoid certain foods.

I'm blaming the holidays for my hightened levels... Who can resist carbs? really honestly? they're like what i live off of.

I've also been losing weight recently... maybe from the stress of applying for colleges and needing to finish a 10 piece portfolio in 9 days... slightly stressful... along with finals this week. AH!! *breathing*

Anyways!! Hope everything is going well for everyone.

Share this post


Link to post
Share on other sites

Your going to get better soon, watch and see:) I started accutane around the same time you did (nov 2). I hope you do great with the side effects to a minimum.

Share this post


Link to post
Share on other sites

Day something or other... in the Fourth month... (I'm talented i know)

So i was suffering from this dull but annoying headache for two days, it's gone now. So I don't know if it was due to a new semester starting or the wonderous drugs.

I still have some active spots on my skin. They pop up in the randomest places at times and are ususally big painful cysts... ow!

Not much new, my skin feels amazing smooth for the most part. The redness from the scars is still there, not as noticable when i first wake up, but very evident after i've washed and moisturized. Fades throughout the day.

I've been losing my appitite lately too. Weight has been flucuating within 5 pounds of its usual.

Skin more annoying dry than usual. The -30 degree weather hasn't helped much...

I think I'm also experiencing a bit of depression at times. Thinking things I would normally not have thought about (not suicide related, more to do with my friends) I have a lower self-esteem than usual... I don't know. These last few days have been happy ones though. I'm in a very positive mood right now.

Hope everything is going very well for everyone!!

Share this post


Link to post
Share on other sites

So I'm on month 5 now. My derm wants to keep me on for another month after this one. Which I'm not too crazy about but wouldn't complain horribly. Seeing as I'm still breaking out in places... like the middle of my forhead.

I've had mild headaches towards the end of the day recently. I'm wondering if it's just from fatigue and minor stress. Who knows.

My hands are finally semi decent as far as smoothness goes!! Yay intense moisturizing!

Share this post


Link to post
Share on other sites

YAY!!!!!

Great news! I only have 9 more days left of being on this drug!!

I'm freakishly excited!!!!

I went in for my doctors appt yesterday morning, and she said i'd only have to finish up the last of the pills i had at home and then i could stop! Yay!!!

I still have one or 2 bumps on my face that haven't gone away yet... oh well. i'll survive. the drug is suppose to keep working even after I finish so who knows what will happen. I'll hope for the best.

So according to them I'm finishing up my fifth month. I lost track awhile ago. The light at the end of the tunnel has finally decided to start shining!!

Share this post


Link to post
Share on other sites

Well my skin I am very happy with! I found a painful zit on my shoulder last night, but I can live with that. It was mild comparatively.

I'm just plain excited to be able to put on a light layer of makeup and my skin looks clear for the most part. The red blotches are kind of hard to cover, the make up just tones it down a bit. And my skin is oh so smooth!!! yay!!

Share this post


Link to post
Share on other sites

I'm excited for you!!!! Smooth skin is the envy of everyone on this forum. Enjoy!! :dance:

Share this post


Link to post
Share on other sites

And I still remember the days when I was envious of those people. Now it's those who have smooth skin with no red marks and scars...

But I'm not complaining! Smoothness is a great step forward.

Share this post


Link to post
Share on other sites
Congrats on completing your course!! Your red marks will fade in time, at least we have makeup to feign perfection until then. Good luck with everything!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×